I had unprotected sex on July 9th (period started on June 30, ended on July 4). My cycle is usually 30-33 days. I rushed to the nearest drug store and took Plan B maybe 2-3 hours after. I threw up 5-6 hours AFTER taking Plan B but I read that it should have been absorbed already so I did not take another dosage, I wouldn't have been able to afford it even if I wanted to. I also believe that I had sex and took the pill BEFORE ovulation.
I started experiencing nausea and dizzy spells not even 2 days later. I started spotting 6 days after taking the pill and bled heavily the day after for the next few days. Does this mean that despite throwing up, the pill still worked?? I occasionally have headaches but it might be because of all the stress I've been having over this!
I know how irresponsible having unprotected sex is and the importance of not always relying on Plan B. I really will be more responsible in the future. But I really am freaking over this! I know it's way too late for me to take another dosage, I really wish I took another pill just to be safe.
Is the bleeding and symptoms normal?? Is it a good sign?? How long should I wait to take a pregnancy test? I read that waiting a week after missing your expected period should be a good time but waiting that long is going to stress me out even more.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.